MAUDE Adverse Event Report: CHONGQING PENINSULA MEDICAL TECHNOLOGY CO., LTD.; 308nm Excimer System

CHONGQING PENINSULA MEDICAL TECHNOLOGY CO., LTD.; 308nm Excimer System
Model Number 308nm Excimer System
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 07/28/2023
Type of Reportable Event Malfunction

Common Device Name
308nm Excimer System
Manufacturer (Section D)
CHONGQING PENINSULA MEDICAL TECHNOLOGY CO., LTD.
c1-8, c2-8, b1-8, building #10
erlang, jiulongpo district
chong qing, 40003 9
CH  400039
Manufacturer (Section G)
CHONGQING PENINSULA MEDICAL TECHNOLOGY CO., LTD.
c1-8, c2-8, b1-8, building #10
erlang, jiulongpo district
chong qing, 40003 9
CH   400039
Manufacturer Contact
zhang di
c1-8, c2-8, b1-8, building #10
erlang, jiulongpo district
chong qing, 40003-9
CH   400039
MDR Report Key50690816
Report Number3015060197-2026-00000
Device Sequence Number9595193
Product Code FTC
UDI-Device Identifier06971777450036
UDI-Public06971777450036
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number308nm Excimer System
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight211 LB